# SDR R61A2023080100405

- Difficulty date: July 11, 2022
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 18,263 hours, 12,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001425052
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR** CRACK FOUND ALONG FASTNER HEAD ON RH LWR WING PNL BTWN RIB 22-23 -2.50" FROM FRONT SPAR. REPAIRED IAR ETD2023-170- 017360****MAJOR
